# SDR HALA2011114000517

- Difficulty date: November 14, 2011
- Submitted: November 15, 2011
- Operation: Air carrier
- Aircraft: N596HA
- Make and model: Boeing 767332
- Aircraft serial: 23276
- Aircraft time: 75,356 hours, 32,204 cycles
- Engine: Ge CF680A2
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Condition: Damaged
- Location: Nr 2 Eng Fan
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYS - ON OVERNIGHT CHECK, FOUND NR 2 ENGINE, NR 33 BLADE FR. INDEX ON SPINNER HAS FOD DAMAGE.  ACCOMPLISHED AMM 72-31-02, NR 2 ENGINE NR 33 BLADE FROM INDEX ON SPINNER.
